# SDR SIMA20170507001

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,843 hours, 27,762 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Unknown
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING IN THE 30,000'S FLIGHT LEVELS, RECIEVED W/S 2 HEAT FAIL MESSAGE. COMPLIED WITH CHECKLIST. MSO HAD RELAY CLICKING NOISES BEHIND FO SEAT.  MOVED WINDSHIELD HEATING LEADS TO SPARE IAW AMM 30-42-04. OPERATIONAL TEST IAW AMM 30-42-00. OPERATIONS TESTED GOOD.
